# SDR CA111121011

- Difficulty date: November 9, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 16,134 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 11538000025
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH LANDING GEAR WAS SELECTED DOWN.  THERE WAS NO MOVEMENT OF THE LANDING GEAR.  WHEN SELECTED AGAIN THERE WAS STILL NO MOVEMENT. THE ACFT FLEW BACK TO BASE, AN EMERGENCY GEAR EXTENSION WAS SUCCESSFULLY CONDUCTED AND THE AC LANDED WITH NO FURTHER ISSUES.  THE ACFT WAS TOWED INTO THE COMPANY HANGAR AND UPON INSPECTION OF THE ACFT IT WAS DISCOVERED THAT THE LANDING GEAR MOTOR HAD A DEAD SPOT. THE ALTERNATE GEAR EXTENSION SYS FUNCTIONED AS IT SHOULD WHEN USED. THE LANDING GEAR MOTOR WAS REPLACED WITH A SERVICEABLE UNIT, GEAR SWINGS COMPLETED AND THE LANDING GEAR SYSTEM CHECKED SERVICEABLE.
